Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On non-uniqueness of weakly non-decreasable extremal dilatations

Tom 247 / 2019

Guowu Yao Studia Mathematica 247 (2019), 241-250 MSC: Primary 30C75; Secondary 30C62. DOI: 10.4064/sm8754-10-2018 Opublikowany online: 28 December 2018

Streszczenie

Z. Zhou et al. (2012) proved that in a Teichmüller equivalence class, there exists an extremal quasiconformal mapping with a weakly non-decreasable dilatation. In this paper, we prove that if a Teichmüller class contains more than one extremal dilatation, then it contains infinitely many weakly non-decreasable extremal dilatations.

Autorzy

  • Guowu YaoDepartment of Mathematical Sciences
    Tsinghua University
    Beijing, 100084, People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek